# SDR DALA2020031601863

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,512 hours, 25,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 6963600) 4R EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: CLEANED LIGHT ASSY CONTACTS. R4 EXTERIOR EMG LIGHT.
